Alert archive / New Mexico / Wind Advisories in 2024

Wind Advisory 39, NWS Albuquerque, NM

September 5, 20245 counties in New Mexico

NWS Albuquerque, NM issued this wind advisory at Sep 5, 2024, 2:11 PM MDT for 5 counties in New Mexico. It took effect at Sep 5, 2024, 5:00 PM MDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Sep 5, 2024, 2:11 PM MDT (20:11 UTC)
In effect from
Sep 5, 2024, 5:00 PM MDT
Expired
Sep 5, 2024, 10:00 PM MDT
In force
5 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Cibola County, NM, Sandoval County, NM, Torrance County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 17 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.2 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2024-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 87 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2024-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
87 J/kg
Mixed-layer CIN
-290 J/kg
Mixed-layer LCL
1913 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

311 
WWUS75 KABQ 052011
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
211 PM MDT Thu Sep 5 2024

NMZ219-060400-
/O.NEW.KABQ.WI.Y.0039.240905T2300Z-240906T0400Z/
Middle Rio Grande Valley including the Albuquerque Metro Area-
211 PM MDT Thu Sep 5 2024

...WIND ADVISORY IN EFFECT UNTIL 10 PM MDT THIS EVENING...

* WHAT...East winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Middle Rio Grande Valley including the Albuquerque Metro 
  Area.

* WHEN...Until 10 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

* ADDITIONAL DETAILS...Strong thunderstorms in the area may also 
  produce strong and erratic wind gusts around 50 mph this evening. 
  Trampolines can quickly become airborne in these winds. Tents at 
  the State Fair may become unstable, damaged or may fail.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

34
1 follow-up statement
608 
WWUS75 KABQ 060343
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
943 PM MDT Thu Sep 5 2024

NMZ219-060445-
/O.EXP.KABQ.WI.Y.0039.000000T0000Z-240906T0400Z/
Middle Rio Grande Valley including the Albuquerque Metro Area-
943 PM MDT Thu Sep 5 2024

...WIND ADVISORY WILL EXPIRE AT 10 PM MDT THIS EVENING...

Winds will continue to decrease through late evening; therefore, the 
Wind Advisory will be allowed to expire.

$$

44

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Sep 5, 11:41 AM MDT, 2 hours 30 minutes earlier.

Area forecast discussion, Sep 5, 11:41 AM MDT, 2 hours 30 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1141 AM MDT Thu Sep 5 2024

...New AVIATION...

.SYNOPSIS...
Issued at 316 AM MDT Thu Sep 5 2024

Today will see a very active day of showers and thunderstorms moving
south from the northern mountains this morning and afternoon,
through central NM including the ABQ metro eastward late day and
evening toward Ruidoso by the evening and overnight period. Locally
heavy rainfall will threaten flash flooding on the HPCC burn scar,
and potentially the ABQ arroyo system, and finally over the Ruidoso
burn scars. A few storms will also threaten severe weather as well
from the northern mountains over the adjacent highlands this
afternoon. Finally, strong east canyon winds are favored in
ABQ gusting up to 40 to 50 mph this evening. Friday and beyond sees
a return to a more typical monsoon season pattern with daily rounds
of isolated to scattered storms developing over the high terrain
moving over surrounding lower elevations in the evening, which
continues into early next week.

&&

.SHORT TERM...
(Today through Friday)
Issued at 316 AM MDT Thu Sep 5 2024

An upper level trough over south central WY this morning will push a
backdoor cold front through eastern NM this morning, sending it
westward into the Rio Grande Valley and up to the Divide by this
evening. Areas of low clouds and patchy dense fog in portions of
eastern NM this morning will gradually dissipate during the late
morning and early afternoon hours as daytime heating and the above
mentioned trough destabilize the atmosphere over much of NM. CAMs
and global models are in good agreement with starting thunderstorm
activity initially over the Sangre de Cristo mountains in response
to low level forcing from the front along with lift in the form of a
a 50 kt jet streak over northern NM. This jet will combine with low
level easterly flow to allow for at least isolated thunderstorms to
turn strong to severe along and east of the central mountain chain
this afternoon and evening. Main hazards from the storms are
forecast to be severe wind gusts to 60 and large hail. As the front
continues its trek southwestward during the late afternoon, showers
and thunderstorms will continue to develop southward into the middle
RGV and as is typical for this time of year, to welcome State Fair
goers with strong winds to 50 mph and locally heavy rainfall.

Farther south, CAMs get convection going over the Sacramento
mountains during the late afternoon, sending storms slowly
southeastward around 5 kt. As is typically the case with such light
steering flow, once an updraft gets strong enough, storm "movement"
will become based primarily on other shower and storm outflows. Slow
storm motion combined with near to slightly above average PWATs and
both low and upper level convective triggers, decided to include the
Ruidoso burn scars in a Flash Flood Watch for this afternoon through
tonight. Given the large scale lift tonight, scattered showers will
likely continue mainly along and east of the central mountain chain
overnight.

On Friday, an upper trough moving ashore over PACNW sends the
monsoon high back over northwest NM. As a result, afternoon showers
and thunderstorms remain mainly south of the forecast area with a
few weak showers over south central Lincoln county and the Ruidoso
area. Due to the cold front, high temperatures in eastern NM are
forecast to be several to 10 degrees below average for early
September, cooling to several degrees below average central and
west on Friday.

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 316 AM MDT Thu Sep 5 2024

A quieter weather pattern takes hold this weekend to start the long
term period as the monsoon high repositions itself over AZ and NM.
With the 591dm H5 high centered over northern AZ Saturday, steering
flow around the high will take afternoon storms off the northern
mountains southeastward over the highlands and plains of
northeastern NM. This will threaten heavy rain over the HPCC burn
scar, but coverage and storm speeds will limit this threat somewhat.
The H5 high shifts more squarely over NM Sunday, slowing storm
speeds a bit. Isolated to scattered slow moving storms drifting
southeast off the northern high terrain will be favored again. The
high continues to trend down in strength Monday and Tuesday with
weak steering flow over NM. Moisture will continue to recycle in the
form of isolated to scattered afternoon thunderstorms developing
over the high terrain each day. The overall weather pattern from
Saturday through Tuesday will seem remarkably consistent for many.

Numerical model guidance shows a shift in the weather pattern
finally arriving into the western CONUS by the middle of next week.
A deep troughing pattern in the polar jet promises to bring that
change with a storm system traversing the intermountain west. Many
solutions favor this system tracking well north of NM with the
question of moisture being drawn northward ahead of the upper trough
into NM being when and by how much. There is considerable
uncertainty this far out however as global model solutions are
having a rather difficult time handling the evolution of the polar
jet over the northern Pacific into the PacNW.

&&

.AVIATION...
(18Z TAFS)
Issued at 1133 AM MDT Thu Sep 5 2024

Showers and thunderstorms are already beginning to develop across
north central and northeast NM late this morning. These storms
will increase in coverage and intensity through mid afternoon
across northern NM. Storms will generally shift south-
southeastward and track across much of central and eastern NM
through the evening hours. MVFR cigs/vsby in heavy rain as well
as gusty winds in excess of 40kt and hail will be possible with
the stronger storms. Additionally, the backdoor cold front that
has weakly pushed through the gaps of the central mountain chain
will be reinforced by the convection today, and a stronger gap
wind will impact KABQ/KSAF this evening. Gusts up to 45kt will be
possible, though thunderstorms in the vicinity of ABQ may alter
the direction at times. East winds will taper off late tonight.
Much of the thunderstorm activity will taper off by midnight,
though some showers may persist across eastern NM overnight.

&&

.FIRE WEATHER...
Issued at 316 AM MDT Thu Sep 5 2024

A backdoor cold front will slide south and west through eastern NM
this morning, moving eastward into the Rio Grande Valley during the
afternoon. Locally heavy rainfall and flash flooding are possible
mainly for central and eastern portions of the forecast area this
afternoon. Monsoon high shifts back east over NM Friday, ending
shower and storm chances for all but the southern portions of the
southwest and south central mountains. Southeast low level return
flow is forecast to ramp up thunderstorms over northern and western
NM slightly on Saturday and moreso Sunday and perhaps into early
next week. The most accurate long range forecasts from the ECMWF
ensemble models keep the monsoon high in the forecast well into
October. There will likely be a major and rather sudden
weather/climate pattern shift to cold sometime in mid to late
October as the Madden Julian Oscillation (MJO) gets cooking and
combines with a cooling eastern Pacific Ocean and the likelihood of
a La Nina.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  88  57  85  59 /  10   5   0   0
Dulce...........................  83  42  82  46 /  50  10   5   5
Cuba............................  82  48  77  50 /  40  20   5   0
Gallup..........................  88  50  83  49 /  10   5   5   0
El Morro........................  84  49  78  50 /  10  20  10   5
Grants..........................  86  50  80  47 /  20  20  10   0
Quemado.........................  86  50  80  50 /  20  10  20   5
Magdalena.......................  82  52  76  52 /  40  40  10   5
Datil...........................  82  48  75  48 /  30  30  20   5
Reserve.........................  92  50  85  50 /  10  20  30  10
Glenwood........................  93  56  87  58 /  20  20  30  10
Chama...........................  74  41  75  44 /  70  10  10   5
Los Alamos......................  78  51  75  53 /  80  30  10   0
Pecos...........................  75  49  73  50 /  70  40  20   0
Cerro/Questa....................  73  43  75  47 /  70  30  10   0
Red River.......................  62  35  65  41 /  80  30  10   0
Angel Fire......................  63  32  68  35 /  70  40  10   0
Taos............................  76  41  77  45 /  60  30   5   0
Mora............................  69  44  72  43 /  90  40  20   0
Espanola........................  85  51  82  52 /  60  30  10   0
Santa Fe........................  78  51  75  52 /  70  40  10   0
Santa Fe Airport................  82  51  79  52 /  60  40  10   0
Albuquerque Foothills...........  85  54  82  61 /  60  40  10   0
Albuquerque Heights.............  86  56  83  58 /  60  40  10   0
Albuquerque Valley..............  88  52  85  56 /  50  40   5   0
Albuquerque West Mesa...........  87  54  84  60 /  60  40   5   0
Belen...........................  89  53  84  51 /  50  40   5   0
Bernalillo......................  89  54  85  57 /  60  40   5   0
Bosque Farms....................  88  51  84  51 /  50  40   5   0
Corrales........................  88  54  86  58 /  50  40   5   0
Los Lunas.......................  88  53  84  52 /  50  40   5   0
Placitas........................  84  51  82  57 /  60  40   5   0
Rio Rancho......................  87  56  85  58 /  50  40   5   0
Socorro.........................  93  60  86  58 /  40  50  10   0
Sandia Park/Cedar Crest.........  76  49  75  50 /  70  40  10   0
Tijeras.........................  79  46  77  52 /  60  40  10   0
Edgewood........................  78  44  77  47 /  70  40  10   0
Moriarty/Estancia...............  77  42  78  45 /  60  40  10   0
Clines Corners..................  71  48  72  47 /  70  40  10   0
Mountainair.....................  79  47  76  47 /  50  50  10   0
Gran Quivira....................  81  49  75  48 /  50  50  20   0
Carrizozo.......................  85  57  80  54 /  40  50  30   5
Ruidoso.........................  75  51  70  50 /  50  40  30  10
Capulin.........................  67  47  73  48 /  70  40   5   0
Raton...........................  71  47  78  47 /  70  30   5   0
Springer........................  75  50  78  49 /  70  40   5   0
Las Vegas.......................  73  47  75  46 /  70  40  10   0
Clayton.........................  77  56  78  56 /  50  30   0   0
Roy.............................  75  52  76  52 /  60  50   5   0
Conchas.........................  83  58  82  57 /  50  50   5   0
Santa Rosa......................  80  56  77  54 /  50  50  10   0
Tucumcari.......................  83  56  82  55 /  40  40   5   0
Clovis..........................  85  61  83  57 /  40  40  10   0
Portales........................  85  61  83  57 /  30  30  10   0
Fort Sumner.....................  84  59  82  57 /  30  40  10   0
Roswell.........................  87  65  85  63 /  30  50  20   5
Picacho.........................  82  58  77  55 /  30  50  20   5
Elk.............................  81  53  77  52 /  30  40  30   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 9 PM MDT this evening for NMZ214-215-229.

Flood Watch from 3 PM MDT this afternoon through late tonight
for NMZ226.

&&

SHORT TERM...33
LONG TERM....24
AVIATION...34

In the hours before

Special weather statement, Sep 5, 11:38 AM MDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1138 AM MDT Thu Sep 5 2024

NMZ210-216-051800-
Upper Rio Grande Valley-Tusas Mountains Including Chama-
1138 AM MDT Thu Sep 5 2024

...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL TAOS AND EAST
CENTRAL RIO ARRIBA COUNTIES THROUGH NOON MDT...

At 1138 AM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Vallecitos to near Arroyo Hondo. Movement
was southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Canon Plaza, Vallecitos, Tres Piedras, Petaca, Arroyo Hondo, Arroyo
Seco, Valdez, San Cristobal, and Las Tablas.

This includes the following highways...
 Highway 285 between Mile Markers 370 and 384.
 Highway 64 between Mile Markers 218 and 219, and between Mile
Markers 222 and 241.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3659 10562 3655 10558 3655 10557 3652 10555
      3642 10606 3661 10623 3669 10574
TIME...MOT...LOC 1738Z 299DEG 22KT 3652 10608 3658 10573

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Guyer
Special weather statement, Sep 5, 12:04 PM MDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1204 PM MDT Thu Sep 5 2024

NMZ210-213-214-216-217-051830-
Upper Rio Grande Valley-Southern Sangre de Cristo Mountains-Espanola
Valley-Northern Sangre de Cristo Mountains-Tusas Mountains Including
Chama-
1204 PM MDT Thu Sep 5 2024

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL TAOS AND EAST CENTRAL RIO
ARRIBA COUNTIES THROUGH 1230 PM MDT...

At 1204 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Petaca to near Taos. Movement was southeast at
35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Taos, Petaca, Taos Pueblo, Ranchos De Taos, Arroyo Hondo, Talpa,
Arroyo Seco, Valdez, Los Cordovas, and El Prado.

This includes the following highways...
 Highway 285 between Mile Markers 357 and 378.
 Highway 64 between Mile Markers 235 and 260.
 State Road 518 between Mile Markers 70 and 72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3632 10599 3633 10547 3657 10556 3657 10607
TIME...MOT...LOC 1804Z 302DEG 30KT 3654 10600 3642 10560

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Guyer
Special weather statement, Sep 5, 1:21 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
121 PM MDT Thu Sep 5 2024

NMZ211-051930-
Jemez Mountains-
121 PM MDT Thu Sep 5 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL RIO ARRIBA COUNTY
THROUGH 130 PM MDT...

At 121 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Youngsville, or 18 miles northwest of Los Alamos,
moving southeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of south central Rio
Arriba County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3607 10665 3615 10655 3604 10639 3600 10644
      3600 10658
TIME...MOT...LOC 1921Z 310DEG 7KT 3607 10654

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Guyer
Special weather statement, Sep 5, 1:28 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
128 PM MDT Thu Sep 5 2024

NMZ229-051945-
Northeast Highlands-
128 PM MDT Thu Sep 5 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL SAN MIGUEL COUNTY
THROUGH 145 PM MDT...

At 128 PM MDT, Doppler radar was tracking a strong thunderstorm near
Storrie Lake State Park, or 8 miles northeast of Las Vegas, moving
southeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of north central San
Miguel County.

This includes the following highways...
 Interstate 25 between Mile Markers 349 and 361.
 State Road 104 between Mile Markers 3 and 7.
 State Road 518 between Mile Markers 4 and 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3567 10525 3578 10517 3572 10496 3556 10512
TIME...MOT...LOC 1928Z 310DEG 8KT 3569 10513

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Guyer
Special weather statement, Sep 5, 1:46 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
146 PM MDT Thu Sep 5 2024

NMZ229-052015-
Northeast Highlands-
146 PM MDT Thu Sep 5 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SAN MIGUEL COUNTY
THROUGH 215 PM MDT...

At 146 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Las Vegas, moving southeast at 15 mph.

HAZARD...Wind gusts of 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Las Vegas and Storrie Lake State Park.

This includes the following highways...
 Interstate 25 between Mile Markers 346 and 361.
 State Road 104 between Mile Markers 1 and 19.
 State Road 518 between Mile Markers 1 and 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3567 10526 3577 10507 3562 10483 3546 10513
TIME...MOT...LOC 1946Z 323DEG 14KT 3563 10507

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Guyer

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 11:38 AM MDTSpecial Weather StatementABQTaos22 min
Sep 5, 12:04 PM MDTSpecial Weather StatementABQTaos26 min
Sep 5, 12:19 PM MDTFlash Flood Warning Considerable damage threatABQMora, San Miguel3 hr
Sep 5, 1:21 PM MDTSpecial Weather StatementABQLos Alamos9 min
Sep 5, 1:28 PM MDTSpecial Weather StatementABQSan Miguel17 min
Sep 5, 1:46 PM MDTSpecial Weather StatementABQSan Miguel29 min
Sep 5, 1:55 PM MDTFlash Flood Warning Considerable damage threatABQSan Miguel3 hr
Sep 5, 2:19 PM MDTFlash Flood Warning Considerable damage threatABQRio Arriba3 hr
Sep 5, 2:22 PM MDTSevere Thunderstorm WarningABQSan Miguel31 min
Sep 5, 2:41 PM MDTSpecial Weather StatementABQLos Alamos19 min
Sep 5, 3:01 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval29 min
Sep 5, 3:04 PM MDTSpecial Weather StatementABQHarding26 min
Sep 5, 3:20 PM MDTFlash Flood WarningABQLos Alamos115 min
Sep 5, 3:30 PM MDTSpecial Weather StatementABQLos Alamos30 min
Sep 5, 3:40 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe50 min
Sep 5, 3:42 PM MDTSpecial Weather StatementABQSanta Fe33 min
Sep 5, 4:09 PM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe30 min
Sep 5, 4:11 PM MDTSpecial Weather StatementABQBernalillo19 min
Sep 5, 4:38 PM MDTFlash Flood WarningABQSandoval, Santa Fe3 hr
Sep 5, 4:49 PM MDTSpecial Weather StatementABQBernalillo26 min
Sep 5, 5:04 PM MDTSevere Thunderstorm WarningABQTorrance56 min
Sep 5, 5:09 PM MDTSevere Thunderstorm WarningABQBernalillo, Sandoval30 min
Sep 5, 5:20 PM MDTSpecial Weather StatementABQTorrance25 min
Sep 5, 5:40 PM MDTSevere Thunderstorm WarningABQTorrance28 min
Sep 5, 5:43 PM MDTSevere Thunderstorm WarningABQLincoln, Torrance47 min

Nearby

Wind Advisories in New Mexico, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.